Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 70, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 2, 2025, 4:42 AM CDT for LeFlore County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2025, 4:42 AM CDT (09:42 UTC)
- Expired
- Aug 2, 2025, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 72 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478
WGUS54 KTSA 020942
FFWTSA
OKC079-021245-
/O.NEW.KTSA.FF.W.0070.250802T0942Z-250802T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
442 AM CDT Sat Aug 2 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Le Flore County in southeastern Oklahoma...
* Until 745 AM CDT.
* At 442 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Southeastern Le Flore County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3468 9473 3475 9469 3469 9451 3462 9452
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
623 WGUS74 KTSA 021241 FFSTSA Flash Flood Statement National Weather Service Tulsa OK 741 AM CDT Sat Aug 2 2025 OKC079-021251- /O.EXP.KTSA.FF.W.0070.000000T0000Z-250802T1245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Le Flore OK- 741 AM CDT Sat Aug 2 2025 ...FLASH FLOOD WARNING WILL EXPIRE AT 745 AM CDT THIS MORNING FOR SOUTHEASTERN LE FLORE COUNTY... The heavy rain has ended and flood waters are receding. A Flood Advisory remains in effect. Please continue to heed remaining road closures. && LAT...LON 3468 9473 3475 9469 3469 9451 3462 9452 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 12:27 AM CDT, 4 hours 15 minutes earlier. Its key messages:
- Issued at 1222 AM CDT Sat Aug 2 2025
- Cooler than normal weather through Monday with highs in the 80s and lows in the upper 50s to 60s.
- Shower and storm chances return Sunday into Monday as another shortwave affects the area.
- Warming trend through next week with a return to above average temperatures by Wednesday. Heat headlines also look to return.
Area forecast discussion, Aug 2, 12:27 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1227 AM CDT Sat Aug 2 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Issued at 1222 AM CDT Sat Aug 2 2025 - Cooler than normal weather through Monday with highs in the 80s and lows in the upper 50s to 60s. - Shower and storm chances return Sunday into Monday as another shortwave affects the area. - Warming trend through next week with a return to above average temperatures by Wednesday. Heat headlines also look to return. && .SHORT TERM... (Through Today) Issued at 1222 AM CDT Sat Aug 2 2025 A remnant MCV tracking east near the Red River will keep low to medium (15-40%) shower and storm chances going south of Interstate 40 overnight. PWAT values around 2" and weak stearing flow will maintain a heavy rainfall threat with the stronger and more persistent activity before it moves completely out of the area by late Saturday morning. Light northeasterly surface winds associated with a ridge centered over the upper Midwest will also contribute to keeping smoke from Canadian wildfires in place across far northern Oklahoma but this is expected to lessen after sunrise. Aside from an afternoon cu field which will likely be most expansive over central into eastern Oklahoma, mostly sunny skies will cap off a pleasant early August day. && .LONG TERM... (Tonight through Saturday) Issued at 1222 AM CDT Sat Aug 2 2025 With the mid-level ridge still centered over the Desert Southwest and northwest flow aloft over the region, the cooler than normal and relatively drier airmass will remain in place through the remainder of the weekend. Guidance continues to favor another shortwave developing convection across the High Plains Saturday evening with upscale growth into an MCS that tracks across KS and the OK and TX Panhandles toward eastern OK Sunday morning. The upper trough is expected to strengthen and help maintain or regenerate storms closer to the area that then move through more of eastern OK Sunday afternoon and evening. The eastward extent of this activity is somewhat in question with the latest guidance keeping the highest PoPs west of U.S. 75. Cloud cover and showers from the proximity of the exiting trough will help keep temperatures cooler than average again on Monday. The upper ridge strengthens and builds eastward early next week estabilishing a warming trend which continues through at least Friday. A few terrain-based showers will be possible on Tuesday otherwise focus will shift to shortwaves topping the expanding ridge to the west which could initiate nocturnal storms that make an attempt to move into portions of central and eastern Oklahoma Wednesdy and Thursday. Left pops below 15% for now given uncertainties with both timing of convection and strength of building ridge this far out. The likelihood of heat headlines will grow Wednesday into Friday as strengthening southerly flow associated with a lee trough pushes deeper moisture back into the region. && .AVIATION... (06Z TAFS) Issued at 1222 AM CDT Sat Aug 2 2025 MVFR ceilings will persist through much of Saturday morning at KMLC, otherwise VFR conditions will prevail through the forecast period. && .PRELIMINARY POINT TEMPS/POPS... TUL 85 67 85 67 / 0 0 10 30 FSM 89 67 88 69 / 10 0 0 10 MLC 86 67 86 67 / 20 0 10 30 BVO 85 62 85 62 / 0 0 10 30 FYV 85 60 85 62 / 0 0 0 10 BYV 85 59 85 60 / 0 0 0 10 MKO 86 65 85 65 / 0 0 10 20 MIO 85 62 85 64 / 0 0 0 10 F10 85 64 85 65 / 10 0 10 40 HHW 85 67 86 67 / 30 0 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...24 LONG TERM....24 AVIATION...05
Hazardous weather outlook, Aug 1, 5:06 PM CDT, 11 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 506 PM CDT Fri Aug 1 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 506 PM CDT Fri Aug 1 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Late Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...South of Interstate 40. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...South of Interstate 40. ONSET...Ongoing. DISCUSSION... Showers and scattered thunderstorms mainly south of Interstate 40 will remain forecast through this evening while an elevated frontal boundary sags southward through the region. Gusty wind potential along with a heavy rain threat which could increase flash flood potentials will exist with the stronger storms. A limited potential remains for a strong storm or two, however severe weather is not currently anticipated through this evening. An additional slight chance of showers and storms remains across mainly southeast Oklahoma overnight tonight into Saturday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...No Hazards. SUNDAY AND MONDAY...Thunderstorm Potential. TUESDAY...No Hazards. WEDNESDAY AND THURSDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Scattered showers and storms will return late Sunday into early Monday, with locally heavy rainfall possible. Hot weather will return during the second half of next week, with heat index values back over the century mark. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:27 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Aug 1, 7:36 PM CDT | Special Weather Statement | TSA | Choctaw | 24 min |
| Aug 1, 7:55 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Aug 2, 3:39 AM CDT | Areal Flood Advisory | TSA | LeFlore | 5 hr |
| Aug 2, 4:43 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 3 hr |
| Aug 2, 5:30 AM CDT | Areal Flood Advisory | TSA | Latimer | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.